# SDR MALA010759

- Difficulty date: October 16, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N142XJ
- Make and model: Saab 340B
- Aircraft serial: 142
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 44730501
- Part serial: A00122
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O FROM FWA THE LT ENGINE INTAKE FAILED.  CREW RAN QRH AND SYSTEM FAILED AGAIN (APPROXIMATELY EVERY 15 SECONDS).  AIR RETURN TO FWA.  MAINTENANCE REPLACED LT DE-ICE MODULE P/N 44730-501, S/N ON A00122 IAW SF340 MM, ALL CHECKS GOOD.
